RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2013, том 320, выпуск 2, страницы 469–473 (Mi cmph7)  

Cosmic censorship of smooth structures

V. Chernova, S. Nemirovskibc

a Department of Mathematics, 6188 Kemeny Hall, Dartmouth College, Hanover, NH 03755, USA
b Steklov Mathematical Institute, 119991 Moscow, Russia
c Mathematisches Institut, Ruhr-Universität Bochum, 44780 Bochum, Germany

Аннотация: It is observed that on many $4$-manifolds there is a unique smooth structure underlying a globally hyperbolic Lorentz metric. For instance, every contractible smooth $4$-manifold admitting a globally hyperbolic Lorentz metric is diffeomorphic to the standard $\mathbb{R}^4$. Similarly, a smooth $4$-manifold homeomorphic to the product of a closed oriented $3$-manifold $N$ and $\mathbb{R}$ and admitting a globally hyperbolic Lorentz metric is in fact diffeomorphic to $N\times\mathbb{R}$. Thus one may speak of a censorship imposed by the global hyperbolicty assumption on the possible smooth structures on $(3+1)$-dimensional spacetimes.

Финансовая поддержка Номер гранта
Simons Foundation 235674
Deutsche Forschungsgemeinschaft
Российский фонд фундаментальных исследований
This work was partially supported by a grant from the Simons Foundation (# 235674 to Vladimir Chernov). The second author was supported by grants from DFG and RFBR.


DOI: https://doi.org/10.1007/s00220-013-1686-1


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 17.02.2012
Принята в печать:23.09.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019